# SDR REXA2017052900648

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 26,186 hours, 23,695 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seats 2ab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEATS 2A & B PASSENGER OXYGEN MASK DOOR RED TAB DOWN AND SHOWING.   RESTOWED MASK IAW AMM 35-21-05. OPS CHECKED GOOD.
